# SDR F3LA2019051000036

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8639
- Aircraft time: 1,475 hours, 635 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 7,531 hours, 3,120 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: ER7000G01
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 7,531 hours, 3,120 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP1202019-2, ENG 2 FIRE WARNING WHEN ABOVE IDLE AND IN FLIGHT. CORRECTIVE ACTION - FOUND LOOSE AND MISSING FASTENERS AT JUNCTION OF 7TH STAGE COMPRESSOR AIR DUCT TO ENGINE CASE, INSTALLED BOLTS AND SEALS ON BLEED DUCT REF AMM SUBTASK 30-21-49-420-095A USED T/W F9TAB2940C DUE CAL 03/20 PERFORMED IDLE LEAK CHECK OF NR 2 ENGINE NO LEAKS NOTED REF AMM 71-00-00-710-815./END/
